Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 155, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 25, 2014, 9:15 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 9:15 PM MDT (03:15 UTC)
- Expired
- Jun 25, 2014, 10:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS
The radar
The Goodland radar (KGLD), 45 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3245 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS53 KGLD 260315
SVRGLD
COC125-KSC023-260400-
/O.NEW.KGLD.SV.W.0155.140626T0315Z-140626T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1015 PM CDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO...
SOUTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
* UNTIL 1100 PM CDT/1000 PM MDT/
* AT 913 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BONNY
RESERVOIR...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HALE AND ST. FRANCIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3988 10173 3957 10175 3957 10204 3958 10218
3987 10217
TIME...MOT...LOC 0315Z 268DEG 17KT 3968 10217
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST3 follow-up statements
870
WWUS53 KGLD 260327
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
927 PM MDT WED JUN 25 2014
COC125-KSC023-260400-
/O.CON.KGLD.SV.W.0155.000000T0000Z-140626T0400Z/
YUMA CO-CHEYENNE KS-
1027 PM CDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE AND SOUTHEASTERN YUMA COUNTIES UNTIL 1100 PM CDT/1000 PM
MDT/...
AT 926 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALE...AND
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3988 10173 3957 10175 3957 10204 3958 10218
3987 10217
TIME...MOT...LOC 0327Z 268DEG 17KT 3968 10210
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST364
WWUS53 KGLD 260345
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
945 PM MDT WED JUN 25 2014
COC125-KSC023-260400-
/O.CON.KGLD.SV.W.0155.000000T0000Z-140626T0400Z/
YUMA CO-CHEYENNE KS-
1045 PM CDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHEYENNE AND SOUTHEASTERN YUMA COUNTIES UNTIL 1100 PM CDT/1000 PM
MDT/...
AT 1044 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF HALE...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3957 10175 3957 10204 3958 10213 3987 10212
3988 10173
TIME...MOT...LOC 0345Z 268DEG 17KT 3969 10196
HAIL...1.25IN
WIND...60MPH
$$
LUNDQUIST387
WWUS53 KGLD 260400
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1000 PM MDT WED JUN 25 2014
COC125-KSC023-260410-
/O.EXP.KGLD.SV.W.0155.000000T0000Z-140626T0400Z/
YUMA CO-CHEYENNE KS-
1100 PM CDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE AND
SOUTHEASTERN YUMA COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL OCCURRING WITH THIS
THUNDERSTORM.
LAT...LON 3957 10175 3957 10204 3958 10213 3987 10212
3988 10173
TIME...MOT...LOC 0400Z 268DEG 17KT 3969 10187
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:58 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 25, 5:58 PM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 558 PM MDT WED JUN 25 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 124 PM MDT WED JUN 25 2014 TONIGHT... ACROSS THE FORECAST AREA...GENERALLY MOSTLY SUNNY/SUNNY CONDITIONS WILL GIVE WAY TO PARTLY CLOUDY/MOSTLY CLOUDY SKIES FOR THE OVERNIGHT PERIOD. CLOUD COVER WILL BE PRECIPITATION DEPENDENT AS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON INTO THE EARLY EVENING OVER EASTERN COLORADO AND SHIFT EAST INTO CENTRAL KANSAS BY THURSDAY MORNING. MODEL CONVECTIVE PARAMETERS CONTINUE TO SUGGEST THE POTENTIAL FOR STRONG TO SOME SEVERE STORMS THROUGH THE OVERNIGHT PERIOD. SSE FLOW ALREADY ACROSS THE REGION WITH LEE TROUGH SETTING UP OVER THE EASTERN PORTION OF THE ROCKIES...COMBINED WITH LAPS CAPE VALUES OF 1500 TO NEAR 2500 W/ DEWPOINTS IN THE MID 50S TO L60S NOW...AND LAPS LI'S CURRENTLY -2 TO -4...THE AREA IS PRIMED AGAIN TO HAVE POTENTIAL FOR STORMS GIVING UP VERY HEAVY RAINFALL AND HAIL. SLIGHT CHANCE FOR TORNADO POTENTIAL FROM LATEST SPC GUIDANCE BUT CONFINED TO INITIALIZATION OVER EASTERN COLORADO WHEN STORMS SHOULD BE STRONGEST. HAVE CONTINUED ENHANCED WORDING IN THE SHORT TERM FOR TONIGHT FOR SEVERE POTENTIAL. PRECIPITABLE WATER VALUES WILL RANGE IN THE 1.00-1.50 RANGE SO SOME AREAS WILL SEE LOCALLY HEAVY DOWNPOUR POTENTIAL WITH SOME AREAS SEEING STREET FLOODING/PONDING. WILL TREND DOWN PRECIPITATION FROM WEST TO EAST OVERNIGHT ENDING BEFORE 12Z TOMORROW MORNING. STAYED CLOSE TO MODEL GUIDANCE FOR OVER NIGHT LOWS WHICH WILL HAVE UPPER 50S TO MID 60S FROM WEST TO EAST...WITH DIFFERENCE BEING CLEARING AFTER CONVECTION. THURSDAY... GOING INTO THURSDAY MORNING...LINGERING CLOUD COVER FROM EXITING PRECIPITATION OVER EASTERN PORTIONS OF THE CWA FROM MCCOOK DOWN SOUTH TO GOVE AND QUINTER IN GOVE COUNTY. INCREASED SOUTHERLY FLOW EXPECTED THROUGH THE DAY AS GRADIENT TIGHTENS WITH UPPER TROUGH OVER THE ROCKIES AND HIGH PRESSURE OVER THE MISSISSIPPI VALLEY. LOOKING FOR MORNING HOURS TO BE PRECIP-FREE WITH INCREASING CHANCE FROM WEST TO EAST AS MODELS BEGIN TRW DEVELOPMENT OVER EASTERN COLORADO SPREADING INTO WESTERN KANSAS DURING THE AFTERNOON HOURS. LITTLE PUSH INTO CENTRAL KANSAS THRU THE DAY DUE TO STRONG SOUTHERLY FLOW 15-30 MPH AND UPPER SUPPORT DOES NOT BEGIN PUSH EAST UNTIL AFTER 00Z FRIDAY. HAVE KEPT HIGHER CHANCE POTENTIAL FOR STORMS OVER THE WESTERN HALF OF THE AREA VERSUS EAST. LOOKING FOR STRONG TO SEVERE POTENTIAL AGAIN AS BUFKIT CONVECTIVE PARAMETERS PUT HIGH CAPE VALUES NEAR 2500-3000 J/KG AND LI/S NEAR -6. SPC DOES HAVE EASTERN CO/WESTERN KS IN SLIGHT RISK FOR TOMORROW. LACK OF CLOUD COVER THRU EARLY AFTERNOON AND STRONG SOUTHERLY FETCH WILL GIVE AREA HIGHS RANGING FROM 90-95F. DO EXPECT LOCALLY HEAVY RAINFALL WITH ANY TRW AS PW VALUES WILL BE OVER AN INCH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 135 PM MDT WED JUN 25 2014 THURSDAY NIGHT-SATURDAY...WILL CONTINUE WITH SMALL POPS THURSDAY NIGHT AS UPPER WAVE MOVES ACROSS THE AREA FROM THE WEST. BEST MOISTURE AND JET SUPPORT SUGGEST BETTER CHANCES OF PRECIP GENERALLY ALONG AND NORTH OF THE INTERSTATE. ON FRIDAY PRECIPITATION CHANCES SLOWLY INCREASE THROUGH THE DAY AS NEGATIVELY TILTED UPPER TROUGH AND ASSOCIATED JET DYNAMICS MOVE INTO THE AREA. BEST CHANCE WOULD BE ACROSS THE SOUTHWEST 1/2 OF THE AREA. AS THE SYSTEM MOVES EAST FRIDAY NIGHT SO DO THE HIGHER POPS. SEVERE WEATHER IS POSSIBLE. SHOULD SEE A LULL IN PRECIP ACTIVITY SATURDAY BEHIND FRIDAY NIGHTS SYSTEM. LOWS THURSDAY NIGHT IN THE MID 50S TO AROUND 60 IN FAR EASTERN COLORADO...LOW TO UPPER 60S EAST OF THE BORDER. FOR FRIDAY NIGHT MID TO UPPER 50S ACROSS THE WESTERN 1/2 OF THE AREA WITH LOW TO MID 60S EAST. HIGHS FRIDAY AND SATURDAY IN THE 80S. COULD SEE SOME 90S IF THE GFS IS CORRECT. SUNDAY-WEDNESDAY...UPPER FLOW WESTERLY TO START THE PERIOD WITH A LARGE LOW PRESSURE SYSTEM ACROSS THE NORTH AND HIGH PRESSURE TO THE SOUTHWEST. SOME MINOR WEATHER DISTURBANCES MOVE THROUGH THE FLOW FAVORING SOME SMALL CHANCES FOR PRECIP. FLOW ALOFT SHIFTS TO THE NORTHWEST TUESDAY WITH A CONTINUING CHANCE FOR SHOWERS/THUNDERSTORMS AS WEATHER DISTURBANCES MOVE ACROSS THE AREA. LOWS THROUGH THE PERIOD ABOVE NORMAL WITH NEAR TO SLIGHTLY ABOVE NORMAL HIGH TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 547 PM MDT WED JUN 25 2014 VFR CONDITIONS ARE EXPECTED AT MCK AND GLD THROUGH THE TAF PERIOD. A NORTH-SOUTH ORIENTED LINE OF THUNDERSTORMS WILL MOVE ACROSS THE CENTRAL HIGH PLAINS REGION OVERNIGHT WITH SCATTERED THUNDERSTORMS MOVING OVER GLD BETWEEN 03-05Z AND ISOLATED SHOWERS AND THUNDERSTORMS MOVING OVER MCK BETWEEN 04-08Z. SKY COVER WILL DIMINISH BEHIND THE STORMS. GUSTY SOUTHEAST WINDS WILL RETURN ACROSS THE REGION AFTER 16Z THURSDAY MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JN LONG TERM...99 AVIATION...LOCKHART
Hazardous weather outlook, Jun 25, 10:39 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1039 AM MDT WED JUN 25 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1039 AM MDT WED JUN 25 2014 /1139 AM CDT WED JUN 25 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY LATE THIS AFTERNOON AND TONIGHT ACROSS THE TRI-STATE AREA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING FOR LOCATIONS WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SEVERE THUNDERSTORMS CONTINUE EACH AFTERNOON AND EVENING FROM THURSDAY THROUGH SATURDAY AS DISTURBANCES PASS AND AN UNSTABLE ENVIRONMENT REMAINS IN PLACE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. THE BEST CHANCE FOR SEVERE WEATHER COMES ON FRIDAY WITH ALL MODES OF SEVERE WEATHER POSSIBLE... INCLUDING TORNADOES...ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 25, 8:15 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 12 S COPE 39.49N 102.82W
06/25/2014 M1.25 INCH KIT CARSON CO COCORAHS
DAMAGED SHINGLES. BROKEN CAR WINDOWS. 0.45 INCHES OF
RAINFALL IN 6 MINUTES.
&&
JJMSpecial weather statement, Jun 25, 8:16 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT WED JUN 25 2014
COZ090-260245-
YUMA COUNTY-
816 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN YUMA COUNTY IN NORTHEAST COLORADO...
AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WAUNETA TO 6 MILES
NORTH OF IDALIA...MOVING EAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS. FLOODING MAY OCCUR IN LOW LYING AREAS
DUE TO THE HEAVY RAINFALL.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4032 10205 3970 10205 3969 10242 4032 10237
4035 10204
TIME...MOT...LOC 0215Z 266DEG 20KT 4029 10227 3978 10229
LUNDQUISTLocal storm report, Jun 25, 8:29 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 9 S COPE 39.55N 102.85W
06/25/2014 M1.00 INCH KIT CARSON CO PUBLIC
&&
JJMLocal storm report, Jun 25, 8:32 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 10 N VONA 39.45N 102.78W
06/25/2014 E1.50 INCH KIT CARSON CO PUBLIC
A FEW QUARTER TO PING PONG BALL SIZE AMONG NUMEROUS PEA
SIZE STONES. TIME ESTIMATED FROM RADAR.
&&
JJMSpecial weather statement, Jun 25, 8:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
848 PM MDT WED JUN 25 2014
COZ090-260300-
YUMA COUNTY-
848 PM MDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHEAST YUMA COUNTY IN NORTHEAST COLORADO...
AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IDALIA...MOVING EAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3977 10248 3978 10209 3957 10210 3957 10233
3957 10250
TIME...MOT...LOC 0248Z 274DEG 15KT 3968 10236
LUNDQUISTLocal storm report, Jun 25, 9:01 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
901 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL HAIGLER 40.01N 101.94W
06/25/2014 E0.88 INCH DUNDY NE TRAINED SPOTTER
&&
JJMThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:09 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| Jun 25, 6:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jun 25, 6:27 PM MDT | Special Weather Statement | GLD | Yuma | 18 min |
| Jun 25, 6:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 15 min |
| Jun 25, 6:50 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 40 min |
| Jun 25, 6:54 PM MDT | Special Weather Statement | GLD | Lincoln | 21 min |
| Jun 25, 7:01 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:21 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:29 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 33 min |
| Jun 25, 7:46 PM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 25, 7:59 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 46 min |
| Jun 25, 8:16 PM MDT | Special Weather Statement | GLD | Yuma | 29 min |
| Jun 25, 8:37 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 38 min |
| Jun 25, 8:48 PM MDT | Special Weather Statement | GLD | Yuma | 12 min |
| Jun 25, 8:53 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 52 min |
| Jun 25, 11:00 PM MDT | Special Weather Statement | GLD | Yuma | 15 min |
| Jun 25, 11:19 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 41 min |
| Jun 25, 11:57 PM MDT | Flash Flood Warning | GLD | Yuma | 6 hr |
| Jun 26, 12:45 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 45 min |
| Jun 26, 1:31 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jun 26, 2:07 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 53 min |
| Jun 25, 10:03 PM MDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Jun 25, 10:16 PM MDT | Special Weather Statement | GLD | Cheyenne, Rawlins | 14 min |
| Jun 25, 10:32 PM MDT | Special Weather Statement | GLD | Rawlins | |
| Jun 25, 10:33 PM MDT | Special Weather Statement | GLD | Rawlins | 27 min |
| Jun 25, 10:50 PM MDT | Special Weather Statement | GLD | Decatur | 25 min |
| Jun 25, 11:11 PM MDT | Special Weather Statement | GLD | Sheridan, Thomas | 34 min |
| Jun 25, 11:13 PM MDT | Special Weather Statement | GLD | Decatur, Graham, Norton | 32 min |
| Jun 25, 11:50 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 40 min |
| Jun 25, 11:54 PM MDT | Special Weather Statement | GLD | Gove, Graham, Sheridan | 36 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | GLD | Graham | 45 min |
| Jun 26, 1:39 AM MDT | Special Weather Statement | GLD | Gove, Graham, Sheridan, Thomas | 66 min |
| Jun 26, 2:55 AM MDT | Special Weather Statement | GLD | Sherman | 50 min |
| Jun 26, 3:23 AM MDT | Special Weather Statement | GLD | Logan, Thomas | 37 min |
| Jun 26, 3:54 AM MDT | Special Weather Statement | GLD | Logan | 36 min |
| Jun 26, 4:11 AM MDT | Special Weather Statement | GLD | Gove | 34 min |
| Jun 26, 4:19 AM MDT | Special Weather Statement | GLD | Gove | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.